# SDR MASA200800337

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 28,349 hours, 30,403 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Pressure Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH INBD FLT 2907 PHX-GJT - OIL ODOR WHEN BLEEDS ON.  REMOVED AND REPLACED PACKINGS AT LOW PRESSURE PROBES AND REMOVED FOD FROM DRAIN.
